Top answers from doctors based on your search:
Disclaimer

nyquil side effects heart

A 40-year-old member asked:
Dr. Johnnie Strickland Jr
33 years experience Family Medicine
Yes: Nyquil contains a decongestant and this can elevated heart rate and blood pressure. Best to avoid this in people with heart problems or hypertension ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 44-year-old member asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
No: It means simply you need to back the h up! warning symptom only.
A 31-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Which nyquil?: some nyquil ingredients can cause elevated bp and rapid heart rate, as phenylephrine and doxylamine, and probably your bp was borderline high before. ... Read More
A 28-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Nyquil: Sinex or severe cold and flu would cause a racing heart, both contain phenylepherine, a decongestant, that is not recommended also for people with hi ... Read More
2
2 thanks
A 45-year-old male asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Many issues: Forget about pre-diabetes, at least for now. If you haven't seen a psychologist you should ask for a referral. If you already have a psychologist ask ... Read More
A 37-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
No problem: Shouldn't bother him.
A 47-year-old member asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Medicine: there are many heart medicines and there are side effects specific to most of them as well as more general side effects which can occur with most medi ... Read More
A 25-year-old member asked:
Dr. Budi Bahureksa
31 years experience Cardiology
Allergy or more: There is a low incidence that you may have an allergic reaction to the agents used for cardiac testing -- and there is a low incidence that you may ha ... Read More
A 21-year-old male asked:
Dr. Robert Waskowitz
Specializes in Orthopedic Surgery
Probably yes: Caution when taking any steroid because of concern of significant side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month